# SDR 2007FA0000517

- Difficulty date: June 12, 2007
- Submitted: June 12, 2007
- Operation: General aviation
- Aircraft: N122GH
- Make and model: Cirrus SR22
- Aircraft serial: 0175
- Aircraft time: 543 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 13432002
- Condition: Corroded
- Location: Flap
- Part time: 543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE ASSEMBLY HAS INTERGRANULAR CORROSION ON THE FORWARD EDGE OF THE HINGE JUST BELOW THE BOTTOM WING SKIN ABOVE THE HINGE FAIRING.
